The pounding and extremely fast heartbeat are no better and after 2 weeks my Dr had me increase the dosage to 2/day (one in the am and one in the pm). Now I can't sleep and I am exhausted! I cannot find any mention of insomnia in the side effects and I even checked for drug interactions. Nothing. My Fitbit Charge HR shows my heart rate still goes up as high as 130 BPM even when I am trying to sleep. Help!
I being also in metropolol for PVC PAC and IS tachycardia. It worked for some time and also Dr increase the dossis when it was no longer working. I switched to Diltiezem and it worked better for me. One of the side effects I have with Methropolol was extreme fatigue I could do much of anything I was sleeping most of the day and I felt like a zombie. Perhaps you are understandable nervous that is why you can not sleep. Try to keep hydrated talk potassium pill and magnesium (over the counter) if they don't help it won't hurt you either. I know it's hard but try not to let your nerves get the best of you because that only will make your heart more upset. There are also other support group on Facebook sometimes hearing from other who have our own issues helps at least psychologicaly to cope with our sickness. I hope you feel better and do hesitate to as you Dr change you to other medications it's all about try and error until they find the pill that works better. Take care.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just begun taking Cardizem 90 mg for SVT (Supra Ventricular Tachycardia), and I am curious if
Posted 3 Apr 2010 • 1 answer
I have s. tachycardia and started metoprolol and wondering if anyone else has had success with this?
Posted 18 Apr 2011 • 1 answer
Posted 27 May 2011 • 1 answer
Posted 22 Nov 2014 • 1 answer
Posted 12 Sep 2015 • 0 answers